Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 347, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2015, 2:33 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2015, 2:33 PM MDT (20:33 UTC)
- Expired
- Oct 20, 2015, 3:00 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 123 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 1:10 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 11:54 AM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 20, 11:54 AM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT TUE OCT 20 2015 .AVIATION... 18Z TAF CYCLE A SLOPPY AND UNSETTLED WEATHER PATTERN WILL IMPACT MOST OF NORTHERN AND CENTRAL NEW MEXICO THROUGH AT LEAST THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM INCHES CLOSER. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERIODICALLY DEVELOP THROUGH THE EARLY EVENING WITH HEFTY DOWNPOURS...LARGE HAIL...AND GUSTY DOWNBURST WINDS ACCOMPANYING. PRECIPITATION IS EXPECTED TO INCREASE IN COVERAGE WITH MANY LOCATIONS OBSERVING MORE PERSISTENT TO EVEN FREQUENT PASSAGES OF INDIVIDUAL SHOWERS AND STORMS. LOOK FOR OCCASIONAL TO PERIODIC CEILING/VISIBILITY REDUCTIONS IN DOWNPOURS WITH BATCHES OF PATCHY FOG AND MOUNTAIN OBSCURATIONS. SNOW LEVELS WILL GENERALLY STAY ABOVE 10000 TO 11000 FEET THROUGH TONIGHT. 52 && .PREV DISCUSSION...345 AM MDT TUE OCT 20 2015... .SYNOPSIS... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPING OVER THE NORTHERN SEA OF CORTEZ TODAY WILL TRACK SLOWLY NORTHEASTWARD ACROSS NORTHWEST NEW MEXICO THROUGH THURSDAY...BEFORE EJECTING FURTHER NORTHEASTWARD ACROSS THE CENTRAL ROCKIES THURSDAY NIGHT. BETWEEN TODAY AND THURSDAY NIGHT THE ENTIRE FORECAST CAN EXPECT WETTING PRECIPITATION WITH HEAVIER AMOUNTS AROUND AND OVER AN INCH ACROSS SOUTHERN AND EASTERN AREAS. SOME AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN MAY RECEIVE OVER 3 INCHES OF RAIN WITH THE POTENTIAL FOR FLASH FLOODING STARTING TODAY. STRONG ATMOSPHERIC DYNAMICS AND INSTABILITY WILL ALSO PRODUCE THE RISK OF SEVERE THUNDERSTORMS. A SECONDARY UPPER LEVEL TROUGH MAY MOVE OVER THE AREA FROM THE NORTHWEST FRIDAY AND FRIDAY NIGHT KEEPING PRECIPITATION IN THE FORECAST. THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS MAY RECEIVE SIGNIFICANT SNOW ACCUMULATION THROUGH MID WEEK. && .DISCUSSION... WITH A PWAT ANOMALY +3 STANDARD DEVIATIONS ABOVE NORMAL THIS STORM SYSTEM WILL HAVE ABUNDANT MOISTURE TO WORK WITH. THERE LOOKS TO BE A SECONDARY RISK OF LOCALLY HEAVY RAIN TODAY OVER THE S CENTRAL AND SW ZONES...BUT EASTERN AREAS WILL HAVE THE GREATER CONCERN WHERE TRAINING CELLS LOOK INCREASINGLY LIKELY. WILL HOIST A FLASH FLOOD WATCH VALID TODAY AND TONIGHT ALONG AND SE OF A LINE FROM RUIDOSO TO TUCUMCARI...WHERE MODELS AGREE ON BETTER DYNAMICS LINING UP AS S WINDS ALOFT OVER RIDE A PERSISTENT TAP OF MOISTURE RICH SOUTHEASTERLY LOW LEVEL INFLOW TO THE SYSTEM. THE FLASH FLOOD THREAT LOOKS TO CONTINUE THROUGH AT LEAST WEDNESDAY AS THE SYSTEM DRAWS A BACK DOOR COLD FRONT INTO NE AND E CENTRAL AREAS. THE FRIDAY AND FRIDAY NIGHT TROUGH DOESNT LOOK NEARLY AS WET...AND IT SHOULD BE FOLLOWED BY A FETCH OF DRIER ZONAL FLOW. 44 && .FIRE WEATHER... AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL CONTINUE INTO THURSDAY AS A LARGE STORM SYSTEM PUMPS ABUNDANT MOISTURE AND INSTABILITY OVER NEW MEXICO. WIDESPREAD HEAVY RAIN OVER THE NEXT 3 DAYS WILL CENTER OVER CENTRAL AND EASTERN AREAS...WITH FLASH FLOODING POSSIBLE MAINLY ALONG AND EAST OF THE PECOS RIVER. MIN RH VALUES TODAY INTO THURSDAY WILL AVERAGE FROM NEAR 40 PCT ALONG THE AZ STATE LINE TO NEAR 80 PCT IN THE EAST...WHILE RECOVERIES FAVOR EXCELLENT ALL AREAS. NO STRONG WINDS APPEAR TO ACCOMPANY THIS STORM SYSTEM EXCEPT FOR A PERIOD OF GAP WINDS BELOW CANYONS IN THE RIO GRANDE VALLEY WEDNESDAY MORNING THEN AGAIN THURSDAY MORNING. VENTILATION WILL BE GOOD TO EXCELLENT TODAY BUT DETERIORATE THROUGH THURSDAY UNTIL FAVORING WIDESPREAD POOR TO FAIR VALUES THROUGH THE WEEKEND. TEMPERATURES WILL BECOME COLD ENOUGH WEDNESDAY NIGHT FOR SOME LIGHT TO MODERATE SNOW ACCUMULATIONS ABOVE 11000 FT IN THE NORTHERN MTS. ANY IMPACTS WILL BE MINIMAL AND RELEGATED TO THE HIGHEST ELEVATIONS. THIS MAY THE FIRST EVENT TO LEAVE A PERMANENT BLANKET OF SNOW COVER IN THE HIGH TERRAIN. THE MAIN STORM SYSTEM WILL EXIT THE STATE LATE THURSDAY AND LEAVE BEHIND SOME MODERATE WESTERLY FLOW. LOCAL STRONG WEST WINDS ALONG THE EAST SLOPES ARE POSSIBLE INTO FRIDAY MORNING. COLD ADVECTION IS WEAK BEHIND THIS SYSTEM FOR LATE OCTOBER. ANOTHER WEAK WAVE IN THE FLOW PATTERN WILL ALLOW FOR SOME ADDITIONAL COOLING WITH MORE RAIN AND HIGH ELEVATION SNOW SHOWERS FRIDAY. MAX TEMPS WILL REMAIN NEAR NORMAL HOWEVER LOWS CONTINUE 5 TO 10 DEGREES ABOVE AVERAGE. NO REAL WIDESPREAD FREEZES APPEAR ON THE HORIZON FOR LOWER ELEVATION AREAS THROUGH AT LEAST EARLY NEXT WEEK. 43 && .AVIATION... 06Z TAF CYCLE ISOLATED SHRA AND TSRA WILL STILL BE A POSSIBILITY ACROSS THE FCST AREA INTO THE PREDAWN HOURS OF TUE AND PERHAPS EVEN AWHILE AFTER DAWN...BUT CHANCES TOO LOW AT ANY TAF SITE TO EVEN MENTION VCSH OR VCTS IN THIS TIME PERIOD. BETWEEN 09Z AND 16Z TUE ACROSS EAST CENTRAL AND SE NM...ESPECIALLY NEAR AND EAST OF THE PECOS RIVER...SOME PATCHY IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL BE POSSIBLE WITH GREATEST CHANCE AT ROW. SOME SPOTTY MT OBSCURATIONS ARE ALSO POSSIBLE THROUGH THE MORN HOURS. TUE AFTN AND EVE WILL FEATURE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE STRONG TO PERHAPS SEVERE...BREAKING OUT ACROSS MUCH OF THE STATE... LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST CENTRAL NM. STRONGEST TSRA WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60 KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. STRONGEST STORMS ALSO WILL PRODUCE BRIEF MVFR CIGS AND VSBY AS WELL AS MT OBSCURATIONS. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ526-534>540. &&
Hazardous weather outlook, Oct 20, 5:54 AM MDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT TUE OCT 20 2015 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT TUE OCT 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ALONG AND SOUTH OF INTERSTATE 40...WHERE LARGE HAIL AND DAMAGING WINDS ARE ARE POSSIBLE. IN ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING ALONG AND SOUTHEAST A LINE FROM RUIDOSO TO TUCUMCARI TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK NORTHEASTWARD ACROSS NORTHWEST NEW MEXICO THURSDAY BEFORE EJECTING NORTHEASTWARD THROUGH THE CENTRAL ROCKIES THURSDAY NIGHT AND FRIDAY. ABUNDANT MOISTURE AND STRONG INSTABILITY WILL CAUSE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS TO PERSIST ACROSS PORTIONS OF THE FORECAST AREA...AS WELL AS THE RISK FOR FLASH FLOODING TO PERSIST ALONG AND E OF THE CENTRAL MT CHAIN THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ALONG AND SOUTH OF I-40...EXCEPT IN CIBOLA COUNTY...DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH STRONG HAIL AND DAMAGING WINDS. 44
In the hours before
Local storm report, Oct 20, 1:42 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HAIL 15 ESE CORONA 34.17N 105.35W
10/20/2015 M1.00 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502432
KJSpecial weather statement, Oct 20, 1:46 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 PM MDT TUE OCT 20 2015
NMZ506-507-202015-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
146 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL
215 PM MDT...
AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES SOUTH OF ACOMA PUEBLO...OR 28 MILES
NORTH OF DATIL...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 55 MPH AND NICKEL SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CIBOLA
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
WEST CENTRAL NEW MEXICO.
LAT...LON 3482 10777 3470 10735 3445 10759 3445 10768
3451 10781
TIME...MOT...LOC 1945Z 210DEG 21KT 3454 10767
SHOEMAKESpecial weather statement, Oct 20, 1:55 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
155 PM MDT TUE OCT 20 2015
NMZ515-202030-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
155 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
230 PM MDT...
AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UTE PARK...OR 26 MILES NORTHWEST OF
SPRINGER...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL CROSS HIGHWAY
64 BETWEEN UTE PARK AND CIMARRON.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
UTE PARK.
&&
LAT...LON 3667 10496 3658 10486 3656 10485 3655 10485
3653 10489 3657 10493 3652 10493 3652 10499
3650 10497 3649 10500 3647 10501 3647 10499
3644 10505 3653 10516
TIME...MOT...LOC 1954Z 229DEG 15KT 3652 10504
05Special weather statement, Oct 20, 2:07 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 207 PM MDT TUE OCT 20 2015 NMZ518-521-202045- SANTA FE METRO AREA-SANDIA/MANZANO MOUNTAINS- 207 PM MDT TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BERNALILLO... SOUTHWESTERN SANTA FE AND SOUTHEASTERN SANDOVAL COUNTIES UNTIL 245 PM MDT... AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS FROM EAST OF SANDIA PARTO TO NEAR GOLDEN...MOVING NORTH AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... EDGEWOOD...TIJERAS...LA BAJADA...CERRILLOS HILLS STATE PARK... SEDILLO...GOLDEN...MADRID...CEDAR CREST...CEDAR GROVE AND LA CIENEGA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 186. INTERSTATE 25 BETWEEN MILE MARKERS 262 AND 273. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GALLISTEO DAM...COLE SPRING PICNIC AREA...AND CERRILLOS HILLS STATE PARK. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL NEW MEXICO. LAT...LON 3504 10621 3511 10642 3561 10622 3553 10598 TIME...MOT...LOC 2005Z 194DEG 32KT 3521 10628 05
Special weather statement, Oct 20, 2:20 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 220 PM MDT TUE OCT 20 2015 NMZ506-507-202045- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 220 PM MDT TUE OCT 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL 245 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ACOMA PUEBLO...OR 17 MILES SOUTHWEST OF LAGUNA PUEBLO...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAGUNA PUEBLO...CUBERO...ACOMA PUEBLO...NEW LAGUNA...SAN FIDEL... SKYLINE-GANIPA...MESITA...SEAMA...PARAJE AND ACOMITA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 98 AND 116. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR WEST CENTRAL NEW MEXICO. LAT...LON 3470 10744 3477 10773 3517 10762 3511 10731 TIME...MOT...LOC 2020Z 198DEG 34KT 3484 10755 SHOEMAKE
Special weather statement, Oct 20, 2:25 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT TUE OCT 20 2015
NMZ512-514-202100-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-
225 PM MDT TUE OCT 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 300 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PECOS...OR 15 MILES SOUTHEAST OF SANTA FE...
MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PECOS...GLORIETA...COWLES AND TERERRO.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 299 AND 300...AND
NEAR MILE MARKER 303.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
FIELD TRACT CAMPGROUND...HOLY GHOST CAMPGROUND...WILLOW CREEK
CAMPGROUND...BERT CLANCY WILDLIFE AREA...MORA RIVER PICNIC AREA...AND
LISBOA SPRINGS FISH HATCHERY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3578 10550 3576 10546 3574 10547 3574 10551
3573 10551 3573 10553 3570 10550 3567 10550
3553 10565 3557 10578 3584 10575
TIME...MOT...LOC 2025Z 196DEG 18KT 3559 10570
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:06 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Oct 19, 6:22 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Oct 19, 6:27 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Oct 19, 6:41 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 19, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 55 min |
| Oct 19, 7:32 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Oct 19, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 31 min |
| Oct 19, 8:03 PM MDT | Special Weather Statement | ABQ | Los Alamos | 27 min |
| Oct 19, 8:55 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Oct 20, 4:36 AM MDT | Flash Flood Watch | ABQ | 49 hr | |
| Oct 20, 4:54 AM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 36 min |
| Oct 20, 11:02 AM MDT | Severe Thunderstorm Warning | ABQ | Catron | 43 min |
| Oct 20, 11:43 AM MDT | Special Weather Statement | ABQ | 32 min | |
| Oct 20, 11:49 AM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Oct 20, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Oct 20, 12:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 27 min |
| Oct 20, 12:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 20, 12:57 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 48 min |
| Oct 20, 1:07 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Oct 20, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 30 min |
| Oct 20, 1:17 PM MDT | Special Weather Statement | ABQ | Catron | 28 min |
| Oct 20, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 35 min |
| Oct 20, 1:37 PM MDT | Special Weather Statement | ABQ | Torrance | 38 min |
| Oct 20, 1:42 PM MDT | Tornado Warning | ABQ | Cibola | 18 min |
| Oct 20, 1:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Oct 20, 1:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Oct 20, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola | 35 min |
| Oct 20, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 20, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 30 min |
| Oct 20, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Oct 20, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 40 min |
| Oct 20, 2:07 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
| Oct 20, 2:20 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Oct 20, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Santa Fe | 25 min |
| Oct 20, 2:25 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Oct 20, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Oct 20, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 45 min |
| Oct 20, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Oct 20, 2:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Oct 20, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 11 min |
| Oct 20, 2:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Oct 20, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 30 min |
| Oct 20, 3:04 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Oct 20, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Oct 20, 3:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Oct 20, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Oct 20, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Oct 20, 3:31 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 20, 3:34 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 3:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Oct 20, 3:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Oct 20, 4:12 PM MDT | Special Weather Statement | ABQ | Torrance | 48 min |
| Oct 20, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 23 min |
| Oct 20, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 49 min |
| Oct 20, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 20, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 43 min |
| Oct 20, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 51 min |
| Oct 20, 5:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 2 hr |
| Oct 20, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 39 min |
| Oct 20, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Oct 20, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.